ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Model of Anomalous Chain Translocation Dynamics

Chaudhury, Srabanti and Cherayil, Binny J (2008) A Model of Anomalous Chain Translocation Dynamics. In: Journal of Physical Chemistry B, 112 (50). pp. 15973-15979.

[img] PDF
jp7108362.pdf - Published Version
Restricted to Registered users only

Download (293kB) | Request a copy
Official URL: http://pubs.acs.org/doi/abs/10.1021/jp7108362


A model of polymer translocation based on the stochastic dynamics of the number of monomers on one side of a pore-containing surface is formulated in terms of a one-dimensional generalized Langevin equation, in which the random force is assumed to be characterized by long-ranged temporal correlations. The model is introduced to rationalize anomalies in measured and simulated values of the average time of passage through the pore, which in general cannot be satisfactorily accounted for by simple Brownian diffusion mechanisms. Calculations are presented of the mean first passage time for barrier crossing and of the mean square displacement of a monomeric segment, in the limits of strong and weak diffusive bias. The calculations produce estimates of the exponents in various scaling relations that are in satisfactory agreement with available data.

Item Type: Journal Article
Publication: Journal of Physical Chemistry B
Publisher: American Chemical Society
Additional Information: Copyright of this article belongs to American Chemical Society.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 12 Mar 2010 09:21
Last Modified: 19 Sep 2010 05:55
URI: http://eprints.iisc.ac.in/id/eprint/25873

Actions (login required)

View Item View Item